# SDR HALA2011020100069

- Difficulty date: February 1, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 34,018 hours, 6,462 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Warning Light
- Condition: Illuminated
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WINDSHEAR SYS EICAS MSG WITH WEATHER RADAR IN SYS R.  PERFORMED BITE TEST GROUND PROX WARNING SYS AND BITE AND OPS CHECK OF LT/RT WEATHER RADAR SYS.  ALL OPS NORMAL OK FOR CONTINUED SERVICE.
